Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xseamlessleox

Veteran Member
  • Total Reviews

    0
  • Content Count

    65
  • Joined

  • Last visited

Community Reputation

0 Neutral

About xseamlessleox

  • Rank
    Junior Member
  1. I was curious to know if anyone knew when the bumps will disappear? Not the pimples themselves but you know like the uneven skin. Like small bumps that used to be cysts possibly? I was just curious to try and figure out when my skin might smooth out more and whatnot. I am about 3 months and some in. Sorry if this post doesn't read easily, its kinda hard to put what I mean into words...Thanks in advance for anyone who attempts to help me here in advance lol!! PS. I am hardly getting anymore
  2. You're lookin' good bro-I hope I look like that when I am done. Im in the beginning of month 3.
  3. I got my initial breakout at the start of week 2. I got a bad one that took about 2 weeks to die down. Right after that, my dosage was upped to 80mg/day, double what I was on thus causing another breakout. This second breakout wasn't nearly as bad though. I have basically just finished my second month and I am not getting nearly as many spots. The ones I do get are tiny as opposed to the huge ones I got during the initial breakout. Everything is flattening out and seems like I am just need
  4. Haha, Spezza's right...I got one Bitch-ASS initial breakout...hopefully you sneak by it-but be prepared for it.
  5. Just don't go overboard. You will be fine.
  6. I really like Carmex in the squeeze tube. I'm on Accutane now and that is what I use.
  7. I use Neutrogena Acne-Prone Skin bar soap. I like it a lot because its gentle and leaves your skin feeling very clean. It also lathers very well. It is recommended by dermatologists.
  8. He's being sarcastic. Basically saying you will be so dry after a few weeks you will want a moisturizer. Thus, you won't be asking this question anymore.
  9. Mac, I was really scared as well. It's a strong drug-but I believe it is a little overexaggerated sometimes. I've been on it a month in a half now and am still breaking out some. I suffered a bad initial breakout once the two week mark came around. I was expecting this though and was prepared to tough it out. Yes, of course it sucks because we want our acne to just dissapear ASAP, not get worse. That is just the name of the game and you are taking a gamble either way. I would rather brea
  10. I've been on it for a month and a half now and I don't use moisturizer. I never have-they creep me out. I guess I just dont like leaving things on my skin like that. I am on 80mg/day. My skin is dry but past the flaky stage-does itch from time to time. My lips and inside my nose are what get the most dry. I'd only use a moisturizer if you really really really couldn't stand the dryness.
  11. Nope. Just have to give it time. I'm about a month and a half in and I wish things were a little more positive but you have to remember it is a 5 month treatment.
  12. Before accutane i have a few on my forehead.. 2 big the rest are small.. but now seems like all the small one becomes bigger as well.. Will all the small pimple becomes big? And what will happen to all the black heads and white heads.. will they become bumps? Or just remain small? Not all the small stuff will necessarily become big, but Accutane can cause your current acne to flare a little bitt.
×